| Model Number |
LVZRMS180J |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, the guidewire unraveled in the left ventricular (lv) lead after successful placement in the coronary sinus lateral vein.It was noted that after removal of the lv lead, the lead would no longer accept a stylet or another wire.The lead was not used, and another lead was implanted.No patient complications have been reported as a result of this event.